# SDR VJ9800005

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY SLIDE PRESSURE INDICATES LOW.  REPLACED R1 DOOR SLIDE IAW MM 25-60 AND PERFORMED REQUIRED INSPECTIONS.
